# SDR CALA2013122793979

- Difficulty date: December 26, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 78,761 hours, 23,752 cycles
- Engine: Pwa PW2037
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: HG1064AA07
- Part serial: 4
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL QTY CHANNEL STATUS MESSAGE ON EICAS.  REPLACED FUEL QTY PROCESSOR CHECKED GOOD.
